# SDR SIMA20150912003

- Difficulty date: September 12, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 13,296 hours, 9,005 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Condition: Failed
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

SLATS FAIL IN APPROACH.  TROUBLE SHOT IAW FIM TASK 27-81-09-810-802.  INSPECTED ACTUATORS IAW ETN CR-27-084.  SLAT OPERATIONS CHECKED GOOD IAW AMM 27-52-00.
